Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multipliers of $p$-integrable functions


Author: Alessandro Figà-Talamanca
Journal: Bull. Amer. Math. Soc. 70 (1964), 666-669
DOI: https://doi.org/10.1090/S0002-9904-1964-11153-8
MathSciNet review: 0165036
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. Schwarz, Linear operators, Vol. I, Interscience, New York, 1958.
  • 2. L. Hörmander, Estimates for translation invariant operators in L, Acta Math. 104 (1960), 93-140. MR 121655
  • 3. L. Hörmander, Linear partial differential operators, Academic Press, New York, 1963. MR 248435
  • 4. S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, Warsaw, 1935.
  • 5. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 6. W. Rudin, Trigonometric series with gaps, J. Math. Mech. 9 (1962), 203-227. MR 116177
  • 7. I. Segal, The two-sided regular representation of a unimodular locally compact group, Ann. of Math. (2) 51 (1950), 293-298. MR 36764


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11153-8

American Mathematical Society